# SDR DALA2016062105039

- Difficulty date: June 20, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 82,270 hours, 37,450 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, STA 1360, S26R CORROSION ON FRAME.  REMOVED CORROSION AT AFT CARGO COMPARTMENT, STA 1360, S26R IAW SRM 51-10-02.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07 CUTOUT DAMAGE AREA DIM .900" X .800" IAW SRM 53-00-07, REP 5.  INSTALLED REPAIR ANGLE IAW SRM 53-00-07, REPAIR 5 INSPECTION THRESHOLD ON ZONE 1 AT 37,500 FLIGHT CYCLES AFTER REPAIR INSTALLATION OR 12,550 AIRFRAME CYCLES, WHICHEVER COMES FIRST METHOD (HFEC) INTERVAL 12,000 FLIGHT CYCLES, NDT PART 6 51-00-01-07 CUTOUT DAMAGE AREA DIM .900" X .800" IAW SRM 53-00-07, REP 5.  INSTALLED REPAIR ANGLE IAW SRM 53-00-07, REP 5, INSPECTION THRESHOLD ON ZONE 1 AT 37,500 FLIGHT CYCLES AFTER REPAIR INSTALLATION OR 12,550 AIRFRAME CYCLES, WHICHEVER COMES FIRST METHOD (HFEC) INTERVAL 12,000 FLIGHT CYCLES, NDT PART 6 51-00-01.
